# SDR GLBA20111104F

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 32,240 hours, 39,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND 2 CRACKS IN  CARGO BAY FRAME FS 456 AT GAS STRUT MOUNT, 1" AND 2" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-062.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
